Doctor insights on:
It has been 2 times that i panic in the test in class and i forgot what I do and don't know how to work ?I am taking faverin recently.Can that be rela (carisoprodol)
I have a flaky scalp however hairdressers have stated that it is not dandruff. I have lyconplanisis and 20 nail dystropy and they say it could be rela?
Well: First of all you need to see a doctor for a diagnosis and then you can discuss treatment options ...Read more
Feels like I'm not emptying bladder. A week ago I had what I thought was a UTI but drank cranberry juice and was gone the next day. Can it be UTI rela (carisoprodol)?
Maybe.: May be related to the UTI, but not emptying bladder may be more complicated than just a UTI. You should probably see your doc to make sure the bladder is emptying and get to the bottom of your problem - maybe this was not a UTI to begin with. Checking bladder volumes is a very simple and non invasive test. ...Read more
Chest pain was on the right side and lasted for a week then went away when I took Pepcid for 10 days as doctor prescribed on the last day pain came back on left side age 20 after I finished lifting my game system and monitor to car what is this pain rela
Chest pain, muscular: There are a few things that could be the cause although if it was clearly associated with the lifting then a pulled muscle is a good possibility. If you are having persistent chest pain with any exertion though, or pressure, nausea, tightness or shortness of breath it could be something else. Either way I'd just have urgent care take a quick look and maybe prescribe some physical therapy. ...Read more
Somedays whenever i stand up my heart rate elevates and i get real weak and dizzy. Doesnt last long but i hate it. I do have anxiety. Could it be rela (carisoprodol)?
Hair loss I am currently using the IUD mirena, and I have been noticing that my hair, which used to be thick long and healthy, has been thinning and coming out more. I thought the edges had came out because i had dyed my hair 2 weeks before getting a rela
My gf's period started late and also started having red pimples all over her face after having sex for the first time till now.Are these symptoms rela (carisoprodol)?
The red pimples on: Her face are not likely due to having sex. Some females do have acne breakouts near the time of their period. Reasons for missed/late periods: low body weight, obesity, marked weight ^ or v, over-exercise, endurance athletics, breast-feeding, ^ stress, illness, eating disorders (bulimia or anorexia), anovulatory cycle (no egg released), travel, hormone irregularities, drug use ; meds ...Read more
Excruciating pain in shoulder blade and back of arm and tingling in fingers, help can't find much relief even taking an anti-inflammatory , muscle rela (carisoprodol)?
Nerve: Several considerations, such as nerve problem in neck shoulder region, or even distally in arm. See your doctor to find out if this might be cervical radiculopathy, thoracic outlet syndrome, carpal tunnel syndrome, or notalgia paresthetica. If this left sided, check for cardiac issues. ...Read more
Yesterday I was exposed to bleach for approximately 11 hrs off and on, breathing the fumes and also exposure through cuts on my hands. Today I woke up with a terrible migraine, stuffy/runny nose, chills and a general feeling of malaise. Could this be rela
Yes: This would be consistent with irritant effect from the fumes, particularly if bothersome during the exposure. Increase ventilation next time if possible and/or consider wearing protective equipment. It may also be coincidence (if, for example, you've contracted a cold) ...Read more
Had an ablation on Sept 18. I do for my period now. But instead I got the stomach flu for over 36 hours. Nobody around me is sick. Could it be rela (carisoprodol)?
See below: The only tie-in would be if you caught it from one of the hospital personnel. On the other hand, stomach flu should subside in less than a week. If it doesn't you should call your physician. While a bacterial infection is a theoretical complication of an ablation, it is highly unlikely ...Read more
Cautious with soma (carisoprodol): Soma (carisoprodol) is a muscle relaxant. I tend to be very cautious with Soma (carisoprodol) and have never prescribed it for back aches for two reasons 1) there are much better treatment modalities out there 2) it has substantial addiction and abuse potential. I might continue it if a patient's been on it for years and years from another doc, but will never use it as a first, second, or even third line medication. ...Read more
Depends: on whether they test for it. In some areas where abuse of carisoprodol is common (and it is one of the drugs that are "pushed" in pill mills (together with alprazolam/xanax) along with opioids. On routine 7 or 10 panel tests that look for opiates, benzos, cocaine, amphetamine, marijuana, barbiturates, PCP etc) it is NOT tested for. It is, however, a highly abusable and dangerous drug. ...Read more
Not likely: Soma (carisoprodol) is not specifically tested for. However, i wonder about the motivation of this question. Soma (carisoprodol) can be mis-used. Have a frank discussion with your doctor about it's proper use. Focus on getting help for your symptoms and not on obtaining a medication. You are in control of your health. Don't become dependent on a medication. ...Read more
Muscle relaxant: Soma (carisoprodol) is metabolically transformed in the body to meprobamate, and adverse events can include drowsiness, dizziness, nausea, and general fatigue. Many pts have trouble tolerating the medicine, and may do better on other muscle relaxants. On occasion habituation or frank addiction may develop with chronic usage. ...Read more
I have ruptured, stenosis, nerve dmg,and facet syndrome. I'm 31 Been on Soma (carisoprodol) 9yrs. It's a miracle drug. Why am I gettin cut off from it? When it works
Ask your Doctor: That is a question that your personal doctor needs to answer for you. ...Read more